Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 8 > May 2019

 

 

Spectral Monic Chebyshev Approximation for Higher Order Differential Equations, Vol. 8, No. 2 (May 2019), PP:11-17

for Subscribers only

Authors:
M. Abdelhakem - Department of mathmatics, Faculty of science, Helwan University, Cairo, Egypt\\ Canadian International College, Cairo, Egypt
Aya Ahmed - Department of mathmatics, Faculty of science, Helwan University, Cairo, Egypt
M. El-kady - Department of mathmatics, Faculty of science, Helwan University, Cairo, Egypt\\ Canadian International College, Cairo, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved